# SDR SWAA2023082284285

- Difficulty date: July 24, 2023
- Submitted: August 22, 2023
- Operation: Air carrier
- Aircraft: N964WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36965
- Aircraft time: 38,567 hours, 23,741 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING REAR SPAR ACCESS THROUGH PANEL 551DB BETWEEN WBL 204.25-180.00 HYD LINE BRACKET CRACKED<[01] REMOVED AND REPLACE BRACKET PART NUMBER 251A1371-7 AT LEFT WING REAR SPAR ACCESS THROUGH PANEL 551DB BETWEEN WBL 204.25-180.00 HYD LINE BRACKET AS PER SRM 51-40-02-0G-0 AND DWG 251A1371.;[02] VERIFIED STEP 1
